# SDR 9JLA201408131696

- Difficulty date: August 6, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N940JM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK492
- Aircraft time: 2,746 hours, 2,497 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

THE TE FLAPS FAILED TO EXTEND PAST 10 DEGREES ON APPROACH.  ONCE ON THE GND THE FLAPS OPERATED CORRECTLY.  THEN FLAP SYS WAS INSPECTED FOR DAMAGE & CLEARANCES AT THE UP POSITION, PERFORMED FUNCTIONAL TEST & OPERATIONAL TESTS, FLAP ASYMMETRY TESTS & LT & RT DEFECTION CHECKS.  NO DEFECTS NOTED AT THIS TIME.  ACFT RETURNED TO SERVICE.  SUSPECT A FLAP ASYMMETRY DETECTOR.
